Skip to main content

Optimal shape design for systems governed by variational inequalities, part 3: Necessary conditions in the elliptic case

Liu, Wenbin, Rubio, J.E. (1992) Optimal shape design for systems governed by variational inequalities, part 3: Necessary conditions in the elliptic case. Journal of Optimization Theory and Applications, 74 (2). pp. 273-304. ISSN 0022-3239. (doi:10.1007/BF00940895) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/BF00940895

Abstract

General optimality conditions are obtained for optimal shape design for systems governed by a class of elliptic variational inequalities. The conditions are established by making use of the necessary conditions for optimal control of systems governed by strongly monotone variational inequalities. These conditions are then applied to an electrochemical machining problem.

Item Type: Article
DOI/Identification number: 10.1007/BF00940895
Uncontrolled keywords: mapping method, optimal control for variational inequalities, Optimal shape design, optimality conditions, variational inequalities, Electrochemical cutting, Integral equations, Variational techniques, Necessary condition, Optimal shape design, Variational inequalities, Optimal control systems
Subjects: Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Steve Wenbin Liu
Date Deposited: 27 Nov 2013 09:20 UTC
Last Modified: 29 May 2019 11:29 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36859 (The current URI for this page, for reference purposes)
  • Depositors only (login required):